INTERDIOCESAN SUPPORT FOR PRIESTS IN MINISTRY

Acculturation and Accent Workshop – Sample Schedule 1 – Morning Start

<u>Day 1</u>	
8:00 – 9:00 AM	Arrival
9:30	Introductions and Workshop Goals and Format Session
9:45	Introduction to North American Speech – Vowels (90 minutes)
11:30	Noon Prayer and Lunch
12:45 PM	<u>Introduction to North American Speech – Consonants (75 minutes)</u>
2:00	Break
2:15	Speech Patterns for Increased Comprehensibility (75 minutes)
3:30	Break
3:45	Speech Patterns for Pastoral and Liturgical Ministry (75 minutes)
5:15	Evening Prayer and Dinner
6:45	Introduction to U.S. Cultural Patterns (75 minutes)
8:00	Social
<u>Day 2</u>	
7:30 AM	Mass
8:15 - 9:00	Breakfast
9:15	U.S. Cultural Norms in Interpersonal Communication (75 minutes)
10:30	Break
10:45	<u>Organizational Communication and Lay Attitudes Toward Priestly</u> <u>Ministry in the United States (75 minutes)</u>
Noon – 1:15 PM	Noon Prayer and Lunch
1:30	Building Bridges Awareness and Action (60 minutes)
2:30	Evaluations and Wrap Up, Departure